It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello --

I had been taking Yasmin for about two years when I finally stopped this August due to all of the side effects (Migraines, no libido, nausea, motion sickness, depression, major mood-swings, weight gain, etc). which after reading some of your experiences I'm glad to know it wasn't just me. :)

My problem is that I still haven't gotten my period again since August. It's now four weeks late... I haven't engaged in sexual intercourse, so I know that I can't be pregnant, and I had heard that after stopping birth control your period could be a little screwy.

But is it normal for it to be this late?

I'm not particularly fond of my PCP, and I don't know how long I should wait for my period to return before going to see her.

Please help. Thanks in advance. :wave:





All times are GMT -7. The time now is 06:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!